# SDR IPXA2024082166845

- Difficulty date: July 18, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,219 hours, 22,510 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Collar
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING STA : OLES 1581 FRONT SPAR SURFACE ONE HI-LOCK COLLAR CRACK (AGING A/C INSPECTION). (REPLACE). INSTALL NEW FASTENER I.A.W SRM 51-40-02-0G REV.101 AND BOEING DWG NO:112U5630 SH.1 REV.A.
